MAUDE Adverse Event Report: MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, FLOOR STANDING

MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, FLOOR STANDING
Model Number ARDLCA309004A
Medical Device Problem Codes Crack (1135); Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), 2023 getinge became aware of an issue with one of surgical lights - lucea 50.Based on photographic evidence the headlight cover was cracked with missing particles, the headlight was hanging on cables and the paint was chipping from the arm.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
The initial reporter was technician.Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 14th september, 2023 getinge became aware of an issue with one of surgical lights - lucea 50 mobile.Based on photographic evidence the headlight cover was cracked with missing particles, the headlight was hanging on cables and the paint was chipping from the arm.It was established by technician the light has bump into the wall.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem, d1 brand name, d2a product code and d2b common device name, d4 catalog # , h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 14th september, 2023 getinge became aware of an issue with one of surgical lights - lucea 50.Based on photographic evidence the headlight cover was cracked with missing particles, the headlight was hanging on cables and the paint was chipping from the arm.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event and problem: on 14th september, 2023 getinge became aware of an issue with one of surgical lights - lucea 50 mobile.Based on photographic evidence the headlight cover was cracked with missing particles, the headlight was hanging on cables and the paint was chipping from the arm.It was established by technician the light has bump into the wall.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Previous d1 brand name: lucea 50.Corrected d1 brand name: lucea led®.Previous d2a product code: ftd.Corrected d2a product code: fss.Previous d2b common device name: lamp, surgical.Corrected d2b common device name: lamp, surgical, floor standing.Previous d4 catalog # ardlca309004a.Corrected d4 catalog # none.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of surgical lights - lucea 50 mobile.Based on photographic evidence the headlight cover was cracked with missing particles, the headlight was hanging on cables and the paint was chipping from the arm.It was established by technician the light has bump into the wall.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was not being used for patient treatment or diagnosis when the event took place.All maquet sas products comply with: iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.Iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.Paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.Disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid the collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend to perform corrective maintenance to rectify the default after its detection.Minor paint chip can be repaired with touch up paint, nevertheless the parts impacted by serious damage must be replaced.Such failure like handle interface breakage is a result of a violent shock either during rotation of the light head or a collision with another device.In all cases that corresponds to an abnormal use (violent collisions, excessive pressure¿).The light head lucea 50 is conforming to the standard iec 60601-2-41 ed 2 and therefore the light head handling can not be the reason of this breakage in a normal use.Only abnormal use (violent collisions, shock with another device¿) can damage this device as reported in this complaint.According to the picture provided, the plastic top cover is deteriorated in the corner and a broken part is missing.The damages were probably caused by a collision.The cover involved was not returned for evaluation.A new cover available as spare parts in the kit ard368609996 must be installed in order to replace the cover damaged and to avoid any incident.To prevent any safety issue the instruction for use mentions to check the light heads for chipped paint, impact marks and any other damage, during the daily check.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
LUCEA LED®
Common Device Name
LIGHT, SURGICAL, FLOOR STANDING
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17771401
Report Number9710055-2023-00707
Device Sequence Number15248011
Product Code FSS
UDI-Device Identifier03700712400736
UDI-Public(01)03700712400736
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K113679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDLCA309004A
Device Catalogue NumberARDLCA309004A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown